Volume 22, Issue 1 (2003)

NdM_vol22_n1_2003-2004 - Cover ISSN: 1123-2536
e-ISSN: 1590-0932 

Aruler and segment-transporter constructive axiomatization of plane hyperbolic geometry Details     PDF
Victoria Klawitter 1-15

On certain modified Szasz-Mirakyan operators in polynominal weighted spaces Details     PDF
Zbigniew Walczak 17-25

Five constructions of representations of quantum groups Details     PDF
Willem A. De Graaf 27-48

Legendre surfaces whose mean curvature vectors are eigenvectors of the Laplace operator Details     PDF
Tooru Sasahara 49-58

Monochromatic configurations for finite colourings of the plane Details     PDF
Sukumar Das Adhikari, Rath Purusottam 59-63

TheNeumann Laplacian on spaces of continuous functions Details     PDF
Markus Biegert 65-74

On the semifield planes of order 5^4 and dimension 2 over the kernel Details     PDF
Minerva Cordero, Raul Figueroa 75-81

Sylow's Theorem and the arithmetic of binomial coefficients Details     PDF
Marco Barlotti, Virgilio Pannone 83-87

Anote on elimination of imaginaries for pairs of fields Details     PDF
Stefano Leonesi, Sonia L'Innocente, Carlo Toffalori 89-97

Ananalytic proof of the theorems of Pappus and Desargues Details     PDF
Erwin Kleinfeld, Tuong Ton-That 99-106

On rank 2 and rank 3 residually connected geometries for M_{22} Details     PDF
Nayil Kilic, Peter Rowley 107-154

Questo sito utilizza un cookie tecnico per consentire la corretta navigazione. Se vuoi saperne di più consulta l'informativa estesa.

Creative Commons License
This work is licensed under a Creative Commons Attribuzione - Non commerciale - Non opere derivate 3.0 Italia License.

e-ISSN: 1590-0932